# SDR NWAA09693304

- Difficulty date: February 27, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Damaged
- Location: Oven
- Component: Oven
- Component part number: 4319800000
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAW SHOP REPORT, OVEN TEARDOWN FOUND SMOKE AND ELECTRICAL ARCHING DAMAGE ON AN INTERNAL CONNECTOR.  (K)
